# SDR DALA2023050103371

- Difficulty date: April 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 70,322 hours, 8,938 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 ECAM: DOOR R AFT CABIN - DOOR VISUALLY CHECKED INDICATOR - NO PRESS ISSUE. CORRECTIVE ACTION: NO MSG UPON COCKPIT ENTRY. PSCU BITE OK, GRND SCAN NO FAULT DETECTED, CREW DEBRIEFD AND MENTIONED ECAM APPERAED APPROX 31.000 FEET ON CLIMB, PRESSURATION OK. (4741980)
